# SDR UIEA2023010800008

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 96,183 hours, 20,544 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Clamp
- Condition: Damaged
- Location: Lt Nac Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #1  LH  SAILBOAT  DOORS  HOLD  OPEN  ROD  CLAMP  DAMAGED.  REMOVED AND REPLACED ENG #1 LH SAILBOAT DOOR HOLD OPEN ROD CLAMP AS PER BOEING 767 AMM 20-11-00 )
